MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA FEM STEM BOLT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US PFC SIGMA FEM STEM BOLT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Catalog Number 960770
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was stated a total knee revision performed on (b)(6) 2018.The sigma 0 mm bolt came loose at some point as a result of the one piece 7 degree femoral stem breaking.Revised to a lps distal femoral replacement.Loosening occurred from bone to cement interface.Cement manufacturer competitor.Doi: 2009; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA FEM STEM BOLT
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7302815
Report Number1818910-2018-54295
Device Sequence Number13888613
Product Code JWH
UDI-Device Identifier10603295233893
UDI-Public10603295233893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960770
Device Lot Number302802
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer02/09/2018
11/28/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date02/28/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight75